# SDR 9616709154

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 444-468
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE FUSELAGE SKIN AT THE ANTENNA DOUBLERS FS 444 TO 468, LONGERON 29L TO 30.  REPAIRED SKIN (P/N 5911412-3) PER EA 91-110858.
